# SDR DALA2016042503266

- Difficulty date: April 22, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 40,301 hours, 27,965 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Dislodged
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CHECK OF TAILCONE RELEASE MECHANISM, MAINTENANCE FOUND THE CAM ASSY FOR THE TAILCONE LATCH WAS DISLODGED.  MAINTENANCE REINSTALLED THE CAM ASSY.  THE TAILCONE WAS RIG CHECKED AFTER INSTALLATION AND FOUND OPERATIONAL.  THE RII COMPLETED FOLLOWING MAINTENANCE.
